Rationally varying polarizing subalgebras in nilpotent Lie groups

Frederick Greenleaf, L Corwin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)27-32
JournalProceedings of the American Mathematical Society
Volume81
StatePublished - 1981

Cite this

Rationally varying polarizing subalgebras in nilpotent Lie groups. / Greenleaf, Frederick; Corwin, L.

In: Proceedings of the American Mathematical Society, Vol. 81, 1981, p. 27-32.

Research output: Contribution to journalArticle

@article{1a5b3199d789443cb82f881526efac36,
title = "Rationally varying polarizing subalgebras in nilpotent Lie groups",
author = "Frederick Greenleaf and L Corwin",
year = "1981",
language = "English (US)",
volume = "81",
pages = "27--32",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Rationally varying polarizing subalgebras in nilpotent Lie groups

AU - Greenleaf, Frederick

AU - Corwin, L

PY - 1981

Y1 - 1981

M3 - Article

VL - 81

SP - 27

EP - 32

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

ER -